Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    2
  • views
    2,620

Just started Accutane

eckl0709

114 views

Hey everyone I've been reading these for a while now and thought i could start one now that I'm on officially on Clavaris aka generic Accutane. I just took my night pill for day 5 a couple minutes ago and I only have a few symptoms. My face is little dry but not to bad, my lips are not bad either. But I havent had the dreaded IB and was wondering when that usually comes around. I think it should be soon. Also, I am a college basketball and track athlete so I am in the gym quite a bit and lift weights 4 times a week and have practice pretty much everyday all year round. Today while I was squatting in the weightroom my back hurt pretty bad, and the only thing I can think of is that it was caused by my meds. If anyone has any tips or feedback on what I should do with that situation it would be VERY helpful. Well thats about all for now. Wish me luck!



2 Comments


Recommended Comments

What dosage are you taking?...sometimes, the higher dose u take, the stronger side effects u are prone to having.I heard you can take B complex while on accutane, that could help.

Share this comment


Link to comment
What dosage are you taking?...sometimes, the higher dose u take, the stronger side effects u are prone to having.I heard you can take B complex while on accutane, that could help.
I am currently taking 40 mg twice a day. I have recently started getting nosebleeds every morning. and my nose and around my mouth is very dry. Other than that nothing really new. I am now on day 11.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×